Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Diagnosed with acute bronchitis, administered methyprednisone, later had slurred speech, imbalance. Overdose of drug?

I took my wife to the E.R. a while back. She had been acting weird all day like if she was somewhere else.Very nervous,slurred speech,imbalance walk,just not herself.She looked tired and sleepy when i woke up in the morning.I asked if she was o.k. and replied yes. She rarely made eye contact with me the whole day.It all seemed awkward to me. Just couldn t quite figure out why.All day she had the sniffles and also asked her if she was getting sick. She said no.She had no symptoms all day or all week of any sickness.No cough ,no fever ,just no symptoms. Later that night she told all of a sudden that she felt sick. I told her if she wanted me to take her to the hospital and she said no. That whatever it was it would go away with a warm bath. Within 30 minutes after her bath she begin getting chest pains,nausiated,difficult breathing ,stomach pains,and fever. Right away i told her i was takeing her to the ER. She was scared to go to the ER. I took her anyway and the DR. gave her a steroid injection of methylpredinosone.The bill states the injection was 5 doses in one.The Dr. said all she had was Acute Bronchitis . Ive read that methylpredinosone is not needed for Acute Bronchitis.My question is Why would the DR. give her a steroid injection of methylpredinosone if she never had any symptoms of Acute Bronchitis all day or all week. She only got all the symptoms within 30 minutes. I have a gut feeling she may have had a overdose of a drug of somewhat. She says she don t do drugs and i want to believe her but her behavior and health tell me different.Please help! Thank You!!
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi ! Thanks for asking to us ! The effect of steroid will soon wean off, Give her juice, lemon tea, make her relaxed, ask her if she has menstural problem or any female disease. Due to which she is anemic! Ask doctor for blood, urine, sputum, haemoglobin test. It will clear your doubts. Be safe bye.
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor